# SDR SWAA2024080705916

- Difficulty date: June 26, 2024
- Submitted: August 7, 2024
- Operation: Air carrier
- Aircraft: N482WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29852
- Aircraft time: 66,603 hours, 39,888 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL LOCATED BS500D TO BS520 AND S-28R FWD CARGO COMPARTMENT 2024-405034<[01] TOOL USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 23-JAN-25 AND TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811019; DUE DATE: 23-JAN-25.;[02] REPLACED WEB - INTERCOSTAL LOCATED BS 500D TO BS 520 AND S-28R FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 Ï¿½TEM 9 AND SRM 51-40-02. AND DWG 143A7902 REV A -. SEE INDIVIDUAL SIGN OFFS BELOW;[03] REPLACED WEB - INTERCOSTAL LOCATED BS 500D TO BS 520 AND S-28R FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 Ï¿½TEM 9 AND SRM 51-40-02. AND DWG 143A7902 REV A -.   SEE INDIVIDUAL SIGN OFFS BELOW
